Side effects of testosterone supplements

Common Questions and Answers about Side effects of testosterone supplements

androgel

Avatar m tn What are these herbal supplements used for? Since herbal supplements in general are not regulated by the FDA, I would be careful as they may or may not be 100% of what they say on the label. Because supplements are "natural" or herbal, they still are not without side effects or ingredients which you might be sensitive to or which might cause adverse reactions within your body.
486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar m tn This partially worked as my lobido really improved how ever this one without other side affects of short temper getting irritated and angry all the time/ depression. But despite that I felt really alive and had allot of ambition, more of a man This process went at least twice a year where I would use test boosters for a few months and having to go off them because of the depression etc.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn My question is should I be taking this or something else to combat the effects of coming off testosterone injections? Some sites even stated I should have been on HCG during my therapy to reduce the side effects of shrinking testicles, which I have experienced. HCG is supposed to reverse this so I'm wondering if this is what I need, or just another supplement I can buy to help me feel better and energetic again.
368646 tn?1208393887 It is not yet known for certain if supplements of estrogen and testosterone, or supplements of DHEA, also increase the risk of developing these types of cancer. In women, high testosterone levels can cause acne and growth of facial hair. Overall, the studies that have been done so far do not provide a clear picture of the risks and benefits of DHEA. For example, some studies in older people show that DHEA helps build muscle, but other studies do not.
Avatar m tn Baldness can be one of the most disturbing side effects of excess testosterone or its derivatives, as testosterone is converted by an enzyme (5-alpha-reductase) into dihydrotestosterone (DHT), which is much more powerful than testosterone and commonly contributes to hair loss. Of course, there are other much simpler explanations and treatments for sexual dysfunction. For instance, one important factor that is very often overlooked by experts is the loss of sensitivity in the skin of the penis.
Avatar m tn Is it safe to take these supplements without any side effects as i read on internet these supplements are used for PCOS treatment mainly.
1281181 tn?1271688273 Testosterone, DHEA-S, Estradiol, Free Testosterone, Vit B12, Vit D Hydroxy 25, and Ferritin.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar m tn They are all scam and waste of money. In fact, they cause side effects once they fully get into your system. Viagra, Cialis or Levitra may help but again you need to be sexually in the mood and not experiencing performance anxiety in order for the medicine to work. In my experience, the best aphrodisiac is refraining from masturbation or not doing it so much. Lets get pass the testosterone testing first... Keep me posted!
Avatar m tn I am thinking about adding DAA (anotest), tribulus, and CLA to my supplements. Do I need to worry about any side effects such as gyno or hair loss with any increasing testosterone? Should I take any kind of estrogen inhibitor? Thanks.
3249922 tn?1347023649 I am a 39 y/o male with an onset of high b.p. and low testosterone which came on around the same time. Could there be a correlation between the two and could hormone therapy help? I also wanted to know if I was to go on synthetic testosterone does that affect my ability to have kids in the future? Thank you...
1237757 tn?1323143119 Tribulus seems to have some side effects of concern. One thing stated is that it can't be taken without breaks between the use of it or for more than 6 weeks but that was not a clinical site as that compound has not been used in clinical study. Anxiety and feeling nervous came up as potential side effects as well. However although it seems safer than hormone replacement therapy since it works in the same manner it has many similar side effects.
Avatar n tn The doctor checked my testosterone level due to and adverse affect of opiates, and I didnot have any. He put me on supplemental testosterone, but I have read it would come back naturally and taking supplements will stop the natural production of my testosterone. Anyone had this issue.
Avatar f tn The test for sex hormone binding globulin (SHBG) is primarily ordered in conjunction with other tests to evaluate the status of a person's androgen levels - the male hormones. With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73.
Avatar m tn Why not google the drugs and see what kind of side effects it will have on you and you body.
Avatar m tn I'm a 20 year old guy, and I've been working out and eating right for about 10 months, and I've gotten some very satisfactory results. However, even though I've gained muscle mass and lost a considerable amount of body fat, there still seems to have been no change in my "man boobs". This is very frustrating and embarrassing. I have and continue to do everything I can to get rid of my chest fat but it won't go away.
Avatar n tn Such a condition can likely result from the ingestion of an over the counter supplement called DHEA, or a similar "safer" one called 7-keto DHEA. I also was 26 when I started taking 7-keto for athletic performance. Several months later I developed several problems including the right side of my thyroid's being enlarged. Also I have other unpleasant side effects. I am now 27 and had my thyroid ultrasound done recently.
653923 tn?1225944592 Your stomach is already so upset so all of the supplements can be a bit much .The supplements take time to build up in your system as well before you start to feel better .Try again tommrow with a meal.
Avatar n tn Not sure but even if there is a way I'm sure it has some kind of side effects that can lead to ED. You don't need to date. Just let one out yourself every now and then or every day if that's what it takes.
Avatar f tn As a follow up to your Post, here what I have found recently in a good paper,"one recent study has suggested, "Food Supplements Treatment of ADHD may be of equal efficacy to Ritalin treatment" All children and especially those with learning difficulties, benefit from a Multiple Vitamin-mineral supplement with antioxidants, BCompex and Vitamin C.